# SDR EIAA9632

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RJNN - AT CRUISE ALTITUDE APU FIRE WARNING LIGHT CAME ON AND FIRE BELL SOUNDED.  PULLED FIRE HANDLE, LIGHT STAYED ON.  DISCHARGED FIRE BOTTLE AND LIGHT IMMEDIATELY WENT OUT.  INSPECTED APU COMPARTMENT.  NO FIRE DAMAGE FOUND.  FOUND CHAFED FIRE DETECTION WIRE RIGHT UPPER SIDE.  REPAIRED WIRE, OPS CHECK GOOD PER MM 26-15-00.  (M)
